American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information   
View Article: PDF

[2] Philipp Meerkamp and Dierk Schleicher. Hausdorff dimension and biaccessibility for polynomial Julia sets. Proc. Amer. Math. Soc. 141 (2013) 533-542.
Abstract, references, and article information   
View Article: PDF

[3] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information   
View Article: PDF

[4] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[5] L. Koss. A fundamental dichotomy for Julia sets of a family of elliptic functions. Proc. Amer. Math. Soc. 137 (2009) 3927-3938. MR 2529903.
Abstract, references, and article information   
View Article: PDF

[6] Clinton P. Curry, John C. Mayer and E. D. Tymchatyn. Characterizing indecomposable plane continua from their complements. Proc. Amer. Math. Soc. 136 (2008) 4045-4055. MR 2425746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christoph Bandt and Nguyen Viet Hung. Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008) 3895-3903. MR 2425729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dusan Repovs, Boaz Tsaban and Lyubomyr Zdomskyy. Hurewicz sets of reals without perfect subsets. Proc. Amer. Math. Soc. 136 (2008) 2515-2520. MR 2390521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Saeed Zakeri. On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006) 2239-2250. MR 2213696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Boaz Tsaban. $o$-bounded groups and other topological groups with strong combinatorial properties. Proc. Amer. Math. Soc. 134 (2006) 881-891. MR 2180906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1